Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online
Ask a Urologist   »  

Having difficulty in erection. Had balantis. Using aqueous cream for dryness. Any treatment?

User rating for this question
Excellent
Answered by

Gastroenterologist, Surgical
Practicing since : 1984
Answered : 920 Questions
Question
I am worrying about my erections. for the past 2 years now i would say i have no longer had erections in the morning when i wake up? i have recently acknowledged that i dont have random erections during the day either. is this normal or is this something i should consider getting checked out? i masturbate once a day maybe sometimes more and recently i have had balantis i think its called dry skin and redness on the penile glands. i dont have any stds. i have to physicaly touch my penis for it to become hard and recently it has not been a full erection. after my erection my penis head looks wrinkly and still abit dry? i am using aqueous cream recomended by the doctor and i wash the head of my penis twice a day. would love some information to re assure me my erection problem is not anything serious. here are some pictures of the dry/wrinkly penis gland is this normal?? or is there something majorly wrong with my penis
Posted Mon, 21 May 2012 in Penis Problems
 
 
Answered by Dr. Ajit Naniksingh Kukreja 2 hours later
Hi

Thanks for posting your query

I have seen your pictures and I think you need to continue the aqueous cream, it also needs cleaning the glans twice a day with soap and water, the white particles seen are smegma

Erections I think are not a major issue, it is more of a stress rather than some pathology

Erections occur usually after arousal may be during sex or during self arousal so there is nothing wrong

Regarding the issue of full erection I would suggest you manage stress and control balanitis, once done you may regain full erection

It is not essential to masturbate daily, do it only when aroused

Hope this helps
Am available for any followup queries
If there are no further doubts, do accept my reply and rate it

Get Well Soon

Above answer was peer-reviewed by
 
Follow-up: Having difficulty in erection. Had balantis. Using aqueous cream for dryness. Any treatment? 1 hour later
thank you for the advice and information do you know how long my balantis will take to clear up? i have had it for 4 weeks now but it has been getting better since i took that picture?
 
 
Answered by Dr. Ajit Naniksingh Kukreja 9 hours later
Hi

Thanks for your followup

It will usually take around six weeks o resolve

In the mean time continue the hygiene I have suggested

Hope this helps
Am available for any followup queries
If there are no further doubts, do accept my reply and rate it

Get Well Soon
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor